Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Analytic sets and the boundary regularity of CR mappings


Authors: Sergey Pinchuk and Kaushal Verma
Journal: Proc. Amer. Math. Soc. 129 (2001), 2623-2632
MSC (1991): Primary 32V10; Secondary 32V25
Published electronically: March 15, 2001
MathSciNet review: 1838785
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

It is shown that if a continuous CR mapping between smooth real analytic hypersurfaces of finite type in ${\mathbf C}^n$ extends as an analytic set, then it extends as a holomorphic mapping.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 32V10, 32V25

Retrieve articles in all journals with MSC (1991): 32V10, 32V25


Additional Information

Sergey Pinchuk
Affiliation: Department of Mathematics, Indiana University, Bloomington, Indiana 47401
Email: pinchuk@indiana.edu

Kaushal Verma
Affiliation: Department of Mathematics, Syracuse University, Syracuse, New York 13244
Address at time of publication: Department of Mathematics, University of Michigan, Ann Arbor, Michigan 48109
Email: kkverma@syr.edu, kverma@math.lsa.umich.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-01-05970-6
PII: S 0002-9939(01)05970-6
Keywords: CR mappings, correspondences
Received by editor(s): December 28, 1999
Published electronically: March 15, 2001
Additional Notes: The first author’s research was supported in part by a fund from the NSF
Communicated by: Steven R. Bell
Article copyright: © Copyright 2001 American Mathematical Society